A Second-Order Linear System with Fuchsian Singularities on $\mathbf{CP}^m$
Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 138-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_1_a17,
author = {N. D. Vasilevich},
title = {A {Second-Order} {Linear} {System} with {Fuchsian} {Singularities} on $\mathbf{CP}^m$},
journal = {Differencialʹnye uravneni\^a},
pages = {138--140},
year = {2004},
volume = {40},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_1_a17/}
}
N. D. Vasilevich. A Second-Order Linear System with Fuchsian Singularities on $\mathbf{CP}^m$. Differencialʹnye uravneniâ, Tome 40 (2004) no. 1, pp. 138-140. http://geodesic.mathdoc.fr/item/DE_2004_40_1_a17/